# SDR USAA2012092700003

- Difficulty date: September 26, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - 2R EMERGENCY EXIT LIGHT COVER IS LOOSE.  REPLACED 2R DOOR EMERGENCY EXIT LIGHT LENS - OPS NORMAL.
